Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On determination of best-possible constants in integral inequalities involving derivatives

Author: Beny Neta
Journal: Math. Comp. 35 (1980), 1191-1193
MSC: Primary 26D15; Secondary 46E30, 65J99
MathSciNet review: 583496
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the numerical approximation of the best possible constants $ {\gamma _{n,k}}$ in the inequality

$\displaystyle {\left\Vert {{F^{(k)}}} \right\Vert^2} \leqslant \gamma _{n,k}^{ ... ...ft\Vert F \right\Vert}^2} + {{\left\Vert {{F^{(n)}}} \right\Vert}^2}} \right\},$


$\displaystyle {\left\Vert F \right\Vert^2} = \int _0^\infty \vert F(x){\vert^2}\;dx.$

A list of all constants $ {\gamma _{n,k}}$ for $ n \leqslant 10$ is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 26D15, 46E30, 65J99

Retrieve articles in all journals with MSC: 26D15, 46E30, 65J99

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society